UNIGE document Scientific Article
previous document  unige:16443  next document
add to browser collection
Title

Chern–Simons Invariants of Torus Links

Author
Published in Annales Henri Poincaré. 2010, vol. 11, no. 7, p. 1201-1224
Abstract We compute the vacuum expectation values of torus knot operators in Chern–Simons theory, and we obtain explicit formulae for all classical gauge groups and for arbitrary representations. We reproduce a known formula for the HOMFLY invariants of torus knots and links, and we obtain an analogous formula for Kauffman invariants. We also derive a formula for cable knots. We use our results to test a recently proposed conjecture that relates HOMFLY and Kauffman invariants.
Stable URL https://archive-ouverte.unige.ch/unige:16443
Full text
Identifiers
Structures

182 hits

0 download

Update

Deposited on : 2011-06-28

Export document
Format :
Citation style :